Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

188 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

my husband was taking losartan potassium 100 mg once a


my husband was taking losartan potassium 100 mg once a day, Dr replaced it with metoprolol succ er 50 mg & two metoprolol tartrate 2, 25 mg a day his blood pressure keeps going higher it was 175 over 101 a few min ago. He is going to call the Dr. tomorrow this is very high
Fri, 9 Nov 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Can I stop taking losartan potassium all at once? My husband has been on it for over a year and he stopped taking it five days ago and his eyes now feel as if they are bulging and they are all extremely light sensitive. His back and neck also feel weird. He deals with arthritis, however, this is something that he doesn t remember ever feeling before. Could it be because he stopped taking losartan-potassium all at once?

doctor1 MD

I take metoprolol 25 mg twice dly. and now my doc wants me to also take losartan potassium 25 mg once dly..i m worried that may make my blood pressure to low...with just the metoprolol my bp usually stays around 130/72...earlier today is was 150/88...I have not started the losartan yet..what do you think? I am also diabetis taking metformin...no kidney problems or anything.

doctor1 MD

I am currently taking 100mg of losartan potassium once daily for high blood pressure. Also I am taking 6.25 mg of coreg I am curently experiencing muscle ad joint pain in my upper and lower extremities. Could this be a reaction from either of the drugs I am currently. Or could it be an after effect of taking 40mg of prednisone for a year due to MGN which has improved and I am no long taking the prednissone.

Loading Online Doctors....